Vol. 27 (2011), Issue 4

Journal Article
Some Properties of the Beurling-Ahlfors Extension
Communications in Mathematical Research , Vol. 27 (2011), Iss. 4 : pp. 289–296
Journal Article
A Nine-Modes Truncation of the Plane Incompressible Navier-Stokes Equations
Communications in Mathematical Research , Vol. 27 (2011), Iss. 4 : pp. 297–306
Journal Article
Some Remarks on Distributional Chaos for Linear Operators
Communications in Mathematical Research , Vol. 27 (2011), Iss. 4 : pp. 307–314
Journal Article
A Quasilinear Parabolic System with Nonlocal Boundary Conditions and Localized Sources
Communications in Mathematical Research , Vol. 27 (2011), Iss. 4 : pp. 315–330
Journal Article
Ψ-Bounded Solutions for a System of Difference Equations on Z
Communications in Mathematical Research , Vol. 27 (2011), Iss. 4 : pp. 331–342
Journal Article
Sharp Weighted Estimates for a Class of n-Dimensional Hardy-Steklov Operators
Communications in Mathematical Research , Vol. 27 (2011), Iss. 4 : pp. 343–348
Journal Article
Electromagnetic Scattering in a Two-Layered Medium
Communications in Mathematical Research , Vol. 27 (2011), Iss. 4 : pp. 349–359
Journal Article
On Generalized PST-Groups
Communications in Mathematical Research , Vol. 27 (2011), Iss. 4 : pp. 360–368
Journal Article
Approximation of the Nearest Common Fixed Point of Asymptotically Nonexpansive Mappings in Banach Spaces
Communications in Mathematical Research , Vol. 27 (2011), Iss. 4 : pp. 369–377
Journal Article
Projections, Birkhoff Orthogonality and Angles in Normed Spaces
Communications in Mathematical Research , Vol. 27 (2011), Iss. 4 : pp. 378–384